# SDR IXXA070048O

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,935 hours, 18,177 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Damaged
- Part time: 70,935 hours, 18,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM PHIK, THE CREW NOTICED THE PITOT HEATER INOP LIGHT ILLUMINATED, ZERO AMPS INDICATED ON THE FIRST OFFICER'S PITOT TUBE POSITION.  THE CREW RETURNED TO PHIK, MADE 50 DEGREES FLAP EMERGENCY OVERWEIGHT LANDING AND LANDED WITH OUT INCIDENT.  MAINTENANCE REPLACED FIRST OFFICER'S PITOT TUBE PERFORMED LEAK CHECK WAS GOOD, AND PERFORMED A OVERWEIGHT LANDING INSPECTION IAW DACO DC8 MAINTENANCE MANUAL 34-12-0 AND ATI JOB CARD 13.01-5.  AIRCRAFT WAS RETURNED TO SERVICE.
